MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 9 MM / TI CANN FRN / GT 400MM / LEFT - STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 9 MM / TI CANN FRN / GT 400MM / LEFT - STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.033.971S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event occurred on an unknown date in 2020.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date in 2020, the patient was brought back to the operating room to correct the malrotation of the left femur.Initially, the patient was implanted with a femoral recon nail system (frns) on (b)(6) 2020.The three (3) unknown screws were removed and the nail was externally rotated along with the distal femur.The three (3) unknown screws were reinserted into the nail.All hardware came out easily and nothing was broken.There was no hardware failure and no x-rays are available.The patient outcome was unknown.This complaint involves four (4) devices.This report is for one (1) 9 mm / ti cann frn / gt 400mm / left - sterile.This is report 1 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 corrected data.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
9 MM / TI CANN FRN / GT 400MM / LEFT - STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10214353
Report Number2939274-2020-03042
Device Sequence Number2095421
Product Code HSB
UDI-Device Identifier10886982272355
UDI-Public(01)10886982272355
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K172157
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.033.971S
Device Catalogue Number04.033.971S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/17/2020
Supplement Date Received by Manufacturer07/03/2020
Initial Report FDA Received Date06/30/2020
Supplement Report FDA Received Date07/23/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: TRAUMA.; UNK - SCREWS: TRAUMA.; UNK - SCREWS: TRAUMA.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age18 YR